# SDR DALA2016103107975

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 93,504 hours, 13,704 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 1164,  REPORTED LE SLAT ASSY INDICATIONS WITH SLATS RETRACTED AND NO ABNORMAL HANDLING.  ELECTED TO RETURN TO DEPARTURE.   ON ARRIVAL AT GATE FOUND NR 6 TIRE FLAT. REPLACED NR 5 AND 6 TIRES. PERFORMED BRAKE TEMP LIGHT CONDITIONAL INSPECTION. NO INDICATIONS OUT OF LIMITS.  SYSTEM OPS NORMAL.
